# SDR C2XA06IA180

- Difficulty date: November 13, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 11,237 hours, 5,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287577505
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2265, DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THE EXIT SIGN ON THE FORWARD RIGHT BULKHEAD TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE SIGN, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
